# SDR SWIA202161980

- Difficulty date: August 7, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N706SK-7150(CRJ700) 3/8" DENT .0015" DEPTH RIGHT ENGINE TRANS COWL 7 O'CLOCK POSITION.  EVALUATE AND REPAIR OR FILL AND PAINT AREA PER STANDARD PROCEDURES AS REQUIRED.     (C-CHECK RO 10/29/2021)    ADM# N706SK-7150(CRJ700) 3/8" DENT .0015" DEPTH RIGHT ENGINE TRANS COWL 7 O'CLOCK POSITION.   WAS EVALUATED AND REEPAIRED REF FINAL REO670-54-1469 REV -- DATED 2021-09-28 ALL STEPS COMPLIED WITH / ALL STEPS COMPLETED ON TASK CARD 51-900-1002-SKY / COMPLIED WITH SKYWEST FORM M-337
